Publication
Title
Total linkage of quaternion algebras and Pfister forms in characteristic two
Author
Abstract
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2016
ISSN
0022-4049
Volume/pages
220:11(2016), p. 3676-3691
ISI
000378964200005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 16.08.2017
Last edited 19.10.2018
To cite this reference